# SDR AAL2003F00010

- Difficulty date: September 25, 2002
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- Engine: Pwa JT8D*
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Latch
- Condition: Damaged
- Location: Accessory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCY DOOR, FORWARD LT LATCH OVERLAPS A HUCKBOLT AND STIFFENER.  OUT OF LIMITS, FUSELAGE.  REPAIRED LATCH IAW ESO81291 DATED 8/26/02.
